RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 5, Pages 790–796 (Mi mz2753)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

On a nonholonomic dynamical problem

A. V. Borisovab, A. A. Kilinab, I. S. Mamaevab

a Udmurt State University
b Institute of Computer Science

DOI: https://doi.org/10.4213/mzm2753

Full text: PDF file (288 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:5, 734–740

Bibliographic databases:

UDC: 531.36
Received: 17.08.2005

Citation: A. V. Borisov, A. A. Kilin, I. S. Mamaev, “On a nonholonomic dynamical problem”, Mat. Zametki, 79:5 (2006), 790–796; Math. Notes, 79:5 (2006), 734–740

Citation in format AMSBIB
\Bibitem{BorKilMam06}
\by A.~V.~Borisov, A.~A.~Kilin, I.~S.~Mamaev
\paper On a~nonholonomic dynamical problem
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 5
\pages 790--796
\mathnet{http://mi.mathnet.ru/mz2753}
\crossref{https://doi.org/10.4213/mzm2753}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249139}
\zmath{https://zbmath.org/?q=an:05242197}
\elib{http://elibrary.ru/item.asp?id=9198921}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 5
\pages 734--740
\crossref{https://doi.org/10.1007/s11006-006-0085-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238504700018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747832101}


Linking options:
  • http://mi.mathnet.ru/eng/mz2753
  • https://doi.org/10.4213/mzm2753
  • http://mi.mathnet.ru/eng/mz/v79/i5/p790

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nucci M. C., Leach P. G. L., “Jacobi's last multiplier and Lagrangians for multidimensional systems”, J. Math. Phys., 49:7 (2008), 073517, 8 pp.  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Nucci M.C., Leach P.G.L., “The Jacobi Last Multiplier and its applications in mechanics”, Phys. Scr., 78:6 (2008), 065011, 6 pp.  crossref  zmath  adsnasa  isi  elib  scopus
    3. A. V. Bolsinov, A. A. Kilin, A. O. Kazakov, “Topologicheskaya monodromiya v negolonomnykh sistemakh”, Nelineinaya dinam., 9:2 (2013), 203–227  mathnet
    4. Bolsinov A.V., Kilin A.A., Kazakov A.O., “Topological Monodromy as An Obstruction To Hamiltonization of Nonholonomic Systems: Pro Or Contra?”, J. Geom. Phys., 87 (2015), 61–75  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “The Jacobi Integral in Nonholonomic Mechanics”, Regul. Chaotic Dyn., 20:3 (2015), 383–400  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    6. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “Dynamics of the Chaplygin Sleigh on a Cylinder”, Regul. Chaotic Dyn., 21:1 (2016), 136–146  mathnet  crossref  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:196
    Full text:40
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019